# SDR ASAA0410220

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65549063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER SURFACE OF LOWER FLANGE AT STATION 500B, BETWEEN BL 0 AND LBL 45.  REMOVED DAMAGED STRAP AND INSTALLED REPAIR STRAP IAW EA 5310-01464.  (M)
